# SDR CA131021008

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ON LANDING, THE ACFT EXITED THE RUNWAY.  DURING THE ON GROUND INVESTIGATION, THE ENGINEER AND THE PILOT ON SITE TRIED TO START THE ACFT ENGINES AND THE LT ENGINE ACCELERATED UNCONTROLLABLY CAUSING THE ITT TO FLASH AMBER AND THE TORQUE TO FLASH RED MOMENTARILY.  THE START WAS ABORTED INSTANTLY AND BASIC RIGGING CHECKS WAS CARRIED OUT.  DURING THE START ATTEMPTS, THE PROPELLERS WERE STILL IN FEATHER. THE FCU WAS REMOVED AND THE DRIVE SHAFT WAS FOUND TO BE IN GOOD CONDITION.  THE UK AUTHORITIES MAY WANT TO INVESTIGATE THE REMOVED FCU.  IT HAS NOT BEEN CONFIRMED THAT THE "OFF RUNWAY" INCIDENT AND THE UNCONTROLLED ACCELERATION AFTER START ARE RELATED.
